Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Took morning after pill after unprotected intercourse. Fluttering sensations in the lower stomach. Pregnant?

Hi there. I had unprotected intercourse 7 days ago. I visited my GP within 36 hours after the unprotected sex took place and he prescribed me with the morning after pill which I took immediately. However, I m getting strange fluttering sensations in my lower stomach and I m worried this is a sign I m pregnant? Please help as I m worried sick! Thanks
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Since you have taken the pill within time it is unlikely that you are pregnant. Also fluttering sensations in the stomach do not in any way suggest pregnancy. So, You have nothing to be worried about. You can also confirm this later by doing a urine pregnancy test at home.
Answered: Tue, 2 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for yourquestion.
You cannot develop symptoms of pregnancy within 7 days of unprotected sex.You have taken emergency contraception within 36 of unprotected sex.There is nothing to worry.The symptoms you are having are side effects of the morning after pill.You may even start bleeding after a day a day or two after morning after pill.
Hope this answers your question.
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor